Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Taken myself off sertraline!

(3 Posts)
imnervous Tue 13-Sep-16 22:07:51

Hi,

I know no one can give me proper advice and I do intend on trying to see a doctor.

I've been on sertraline for about 6/7 months, I've also been having CBT sessions during that time. My main issues are anxiety, which on occasions has led me to show depressive symptoms.

Over the last month or so I've become a little unpredictable at taking my tablet. I last took a tablet 9 days ago. I'm feeling ok, albeit abit anxious- but I think this is because I'm anxious that I've come off the tablet!!

I'd like to now properly stop taking them, at the moment I'm feeling good, had a few horrible brain zap feelings over the last couple of days but nothing I can't cope with. I'm just now not sure if I've done it right, and am I about to be hit with horrendous withdrawal symptoms and should I in fact start taking the tablet properly again and then work with the doc to wean myself off it.

TBH it all feels too good to be true, I'd heard it was awful to come off any AD, but has it not been too bad for me as effectively I've weaned myself off it as I've been missing days frequently.

I'm torn what to do!! I really want to come off it and try and keep myself calm by improving my diet etc but I'm scared I'm suddenly going to start feeling horrific.

What would you do in my position?!

Thanks

buckingfrolicks Tue 13-Sep-16 22:15:50

I think you are over the worst withdrawals, it won't get worse imo. Sertraline lasts 24 hours in your body as I understand it, so you no longer have any effecting you.

Well done. It can be s nightmare to come off it.

imnervous Tue 13-Sep-16 22:19:03

Oh really? Thanks bucking, hope it lasts!

I'm actually looking forward to trying to get my life properly back on track. I've been diagnosed with a couple of things over the last couple of months- nothing major but both could cause anxiety like issues- so I'm going to focus on sorting them out

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now